# SDR ASAA2015122314471

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 4,769 hours, 1,560 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNL82241
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 4,779 hours, 1,564 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE STARTING NR 2 ENGINE NO LIGHT OFF FROM LT IGNITION.  ACFT GROUNDED. ACCOMPLISHED FIM 80-06, TASK 803, "ENGINE START - NO LIGHTOFF, FF NORMAL, IGNITION SWITCH AT IGNITION LT, ENGINE START NORMAL WITH IGNITION SWITCH AT IGNITION RT OR BOTH" AND FIM 74-21, TASK 806 "IGNITION LT FAILED FAULT ISOLATION",  NR 2 ENGINE ELECTRONIC ENGINE CONTROL SHOWS NO FAULTS.  IAW A-CHECK, TASK CARD 78474000,  REPLACED NR 2 ENGINE LT MAIN IGNITER. GVI IGNITER PLUG & IGNITION LEAD AT THE IGNITER, NO FAULTS NOTED.  REPLACED NR 2 ENGINE LT IGNITION EXCITER REF AMM TASK 74-11-01 AS PRECAUTIONARY, GROUND FUNCTIONAL CHECKS NORMAL REF AMM, TASK 71-00-00.
